It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 151 for accutane hair thinning. (0.006 seconds)


... yes, I heard accutane does cause hair loss. Do all acne antiboitics cause hairloss? ... (4 replies)
... I also noticed hair thinning during/after treatment. I THINK it got a little better about a year later. I was WORRIED when I first noticed it, but later I didnt think it was too dramatic. After a while I didnt REALLY care, since my acne was gone. (4 replies)
... i finished accutane just over six months ago...it wasnt until after my treatment i started noticing a lot of hair thinning....it has not got any better, even after 6 months..will it get better? ... (4 replies)

... Accutaine can cause hair loss. ... (4 replies)
... d get out of the shower and comb it and so much would come out. luckily nothing noticable. i honestly didn't do anything different but after about a month, my hair went back to normal. if it bothers you a lot, i would definitely talk to your derm. maybe he or she can suggest treatment. ... (4 replies)
... while on accutane even slight hair thinning. Did you notice your hair came back once you were done with the drug? ... (4 replies)
... I took accutane for 1 month, 20mg daily for the first two weeks and 10 mg daily for the last two. I stopped taking it because of the join pains and hair thinning. After about 10 days into stopping accutane I noticed that i had blurry vision and night blindness. ... (2 replies)
Accutane Question
Mar 31, 2010
... marks that they develop that take time to fade, are they just talking about typical acne scars or does accutane make you more prone to scarring from pimples? ... (3 replies)
... thanks for the responses! im 28 and am now taking 40mg/day (still need to talk to dr next week about it)...i havent noticed any hair thinning, just that hair isnt as oily/greasy which is wonderful! (7 replies)
... I noticed a little while back a tiny bit of hair thinning at the front...but my hair is so thick im the only one who would notice, so i just ignored it...my derm said it would be fine after the treatment. ... (179 replies)
... such as supplements to alleviate dryness, hair thinning and which skin care products to use etc. ... (6 replies)
... and then i got real. my dad was 45 when he got rid of his acne and that was by taking accutane so i knew i was sentenced to accutane from the start really. ... (8 replies)
... so i'm now on accutane and it's working an absolute treat right from week 1. ... (2 replies)
Accutane fear
Apr 21, 2005
... of medical bills and 3 months of more medication my stomach improved to almost normal but not like it was before the accutane incident. ... (3 replies)
... I noticed my hair thinning out as well and I just started taking vitamin E pills. This REALLY helped. When I was young, I had typhoid, and all my hair fell out literally in clumps and I was put on vitamin E. My hair grew back double the thickness. ... (14 replies)
... I was so deperate to find something that would work, and Accutane was the last option. For some reason I believed that this would be a permanent fix. Wrong. ... (20 replies)
Accutane Journal
Oct 21, 2004
... There have been a few posts here recently about hair thinning being a side effect. That's a new one for me, I was unaware of it. Does anyone know any numbers such as what percentage of people this occurs in? ... (672 replies)
Accutane Journal
Oct 21, 2004
... Thanks for the welcome Kyle! I am going to the derm today. I look forward to hearing what everyone else is experiencing. It's a bit of a rough road, but will be well worth it, if it actually clears my face. I was wondering how many people had to do a second go around? (672 replies)
Accutane Journal
Oct 21, 2004
... Hey Michelle, welcome to my thread, hair thinning is a side effect of accutane as i believe all of yours are. ... (672 replies)
... Well since your only 2 weeks into Accutane you might have to go off of it, since you hair will probably get thinner and thinner over the 5 month coarse. ... (1 replies)


Associated Tags: accutane, night vision, vitamin a

Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 09:38 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!